# SDR AALA20160818008

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 52,178 hours, 8,489 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 834503
- Condition: Faulty
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW RECEIVED A LEADING EDGE SLAT ASYMMETRY FAULT INDICATION.  EMERGENCY DECLARED.  LANDING UNEVENTFUL. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED LEADING EDGE SLAT PROXIMITY SENSOR SWITCH S277 IAW AMM 27-88-01.
